# SDR P5CA9700336

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1312-1556
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RIGHT WING LOWER SKIN JUST FORWARD OF FRONT SPAR AT WING WS 1312, 1556, 1440 AND 1504.  BLENDED CORROSION FOUND WITHIN LIMITS PER BOEING SRM 57-30-01 FIG. 2.
